Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 2759398, 5 pages
https://doi.org/10.1155/2019/2759398
Research Article

The Solution of the Optimal Insurance Problem with Background Risk

Department of Mathematics, North China University of Technology, Beijing 100144, China

Correspondence should be addressed to Yulian Fan; nc.ude.tucn@lynaf

Received 11 January 2019; Revised 5 March 2019; Accepted 28 March 2019; Published 4 April 2019

Academic Editor: Aurelian Gheondea

Copyright © 2019 Yulian Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. A. Doherty and H. Schlesinger, “Optimal insurance in incomplete markets,” Journal of Political Economy, vol. 91, no. 6, pp. 1045–1054, 1983. View at Publisher · View at Google Scholar
  2. H. Schlesinger, “The theory of insurance demand,” in Handbook of Insurance, G. Dionne, Ed., pp. 131–151, Kluwer, Boston, Mass, USA, 2000. View at Google Scholar
  3. C. Gollier, “Optimum insurance of approximate losses,” Journal of Risk and Insurance, vol. 63, no. 3, pp. 369–380, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. D. J. Meyer and J. Meyer, “Changes in background risk and the demand for insurance,” GENEVA Papers on Risk and Insurance Theory, vol. 23, no. 1, pp. 29–40, 1998. View at Publisher · View at Google Scholar · View at Scopus
  5. O. Mahul, “Optimum crop insurance under joint yield and price risk,” Journal of Risk and Insurance, vol. 67, no. 1, pp. 109–122, 2000. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Vercammen, “Optimal insurance with nonseparable background risk,” Journal of Risk and Insurance, vol. 68, no. 3, pp. 437–448, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. H.-H. Huang, Y.-M. Shiu, and C.-P. Wang, “Optimal insurance contract with stochastic background wealth,” Scandinavian Actuarial Journal, vol. 2013, no. 2, pp. 119–139, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Weng and S. C. Zhuang, “CDF formulation for solving an optimal reinsurance problem,” Scandinavian Actuarial Journal, vol. 2017, no. 5, pp. 395–418, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Guiso and T. Jappelli, “Background uncertainty and the demand for insurance against insurable risks,” GENEVA Papers on Risk and Insurance Theory, vol. 23, no. 1, pp. 7–27, 1998. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Lu, L. Liu, J. Zhang, and L. Meng, “Optimal insurance under multiple sources of risk with positive dependence,” Insurance: Mathematics & Economics, vol. 51, no. 2, pp. 462–471, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R.-A. Dana and M. Scarsini, “Optimal risk sharing with background risk,” Journal of Economic Theory, vol. 133, no. 1, pp. 152–176, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. J. Arrow, Essays in the Theory of Risk-Bearing, Chicago, Ill, USA, 1971. View at MathSciNet
  13. A. Raviv, “The design of an optimal insurance policy,” The American Economic Review, vol. 69, no. 1, pp. 84–96, 1979. View at Google Scholar
  14. J. Zhang, K. Tan, and C. Weng, “Index insurance design,” 2018, https://papers.ssrn.com/sol3/papers.cfm?abstract_id=3241297.
  15. H. Brezis, Analyse Fonctionnelle, Masson, Paris, France, 1983. View at MathSciNet